Sums involving the largest prime divisor of an integer
Acta Arithmetica, Tome 48 (1987) no. 1, pp. 1-8
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jean-Marie De Koninck 1 ; R. Sitaramachandrarao 1
@article{10_4064_aa_48_1_1_8,
author = {Jean-Marie De Koninck and R. Sitaramachandrarao},
title = {Sums involving the largest prime divisor of an integer},
journal = {Acta Arithmetica},
pages = {1--8},
year = {1987},
volume = {48},
number = {1},
doi = {10.4064/aa-48-1-1-8},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-1-1-8/}
}
TY - JOUR AU - Jean-Marie De Koninck AU - R. Sitaramachandrarao TI - Sums involving the largest prime divisor of an integer JO - Acta Arithmetica PY - 1987 SP - 1 EP - 8 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-48-1-1-8/ DO - 10.4064/aa-48-1-1-8 LA - en ID - 10_4064_aa_48_1_1_8 ER -
Jean-Marie De Koninck; R. Sitaramachandrarao. Sums involving the largest prime divisor of an integer. Acta Arithmetica, Tome 48 (1987) no. 1, pp. 1-8. doi: 10.4064/aa-48-1-1-8
Cité par Sources :